Communications in Mathematical Physics

Nonperturbative $2$ particle scattering amplitudes in $2+1$-dimensional quantum gravity

G. 't Hooft

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 117, Number 4 (1988), 685-700.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161824

Mathematical Reviews number (MathSciNet)
MR0953827

Zentralblatt MATH identifier
0663.47007

Subjects
Primary: 83C45: Quantization of the gravitational field
Secondary: 81E20 83C47: Methods of quantum field theory [See also 81T20]

Citation

't Hooft, G. Nonperturbative $2$ particle scattering amplitudes in $2+1$-dimensional quantum gravity. Comm. Math. Phys. 117 (1988), no. 4, 685--700. https://projecteuclid.org/euclid.cmp/1104161824


Export citation